# SDR MWEA97863

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

LANDING IN LGA - TOWER REPORTED FLAMES COMING OUT OF RT ENGINE.  MX INSPECT INLET AND EXHAUST ENG COWL, LOOKED FOR FUEL OR OIL LEAKS W/NO DISCREPANCIES.  PERFORMED IDLE RUN NR 2 ENG W/ALL INDICATIONS NORMAL.
